# SDR VNAA2012081200005

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 21,101 hours, 21,528 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 16900107
- Part serial: 031004
- Condition: Failed
- Location: Nlg Steering
- Part time: 21,101 hours, 21,528 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, STEERING INOP MESSAGE ON GEAR EXTENSION.  CREW RESET NOSEWHEEL STEERING IN ACCORDANCE WITH QRH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT NOSEWHEEL STEERING SYSTEM, REMOVED AND REPLACED NWS (NOSEWHEEL STEERING) ECU (ELECTRONIC CONTROL UNIT), ADJUSTED RIGHT RVDT (ROTARY VARIABLE DIFFERENTIAL TRANSFORMER) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
